Vol. 134, No. 4, 2009 · Contents

Marta Baksova, Anton Dekret:
On some cohomological properties of the Lie algebra of Euclidean motions

A. Jabbari, M. S. Moslehian, H. R. E. Vishki:
Constructions preserving $n$-weak amenability of Banach algebras

Belmesnaoui Aqzzouz, Jawad Hmichane:
Some results on order weakly compact operators

M. Berkani, H. Zariouh:
Extended Weyl type theorems

Francisco J. Mendoza Torres, Juan A. Escamilla Reyna, Salvador Sanchez Perales:
Some results about the Henstock-Kurzweil Fourier transform

Grady Bullington, Linda Eroh, Steven J. Winters:
Bounds concerning the alliance number

Xian Xu, Bingjin Wang:
Multiplicity results for sign-changing solutions of an operator equation in ordered Banach space

Julio G. Dix, Dillip Kumar Ghose, Radhanath Rath:
Oscillation of a higher order neutral differential equation with a sub-linear delay term and positive and negative coefficients

P. S. Bullen:
Accentuate the negative

[Contents of Mathematica Bohemica] [Full text of the older issues of Mathematica Bohemica at DML-CZ]